Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Financial Time Series Modelling of Trends and Patterns in the Energy Markets"
written by Jane Aduda, Patrick Weke, Philip Ngare, Joseph Mwaniki,
published by Journal of Mathematical Finance, Vol.6 No.2, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top